Ask an expert
Question

01 Mar 2004

Contraception advice
Dear Doctor

I have a few question regarding my contraception, I am 30 and my husband and I are not really interested in having children. I had the "Mirena" inserted Sep two years ago, I had to have it removed this passed September as I had such bad Acne that I had spent that whole year on antibiotics for my skin (I usually don't have any problem with my skin, no acne as a teenager), I returned on to the pill that I was on pre "Mirena" (Marvelon) I have also tried previously Femodene ED, Wonderal, but at the moment I am feeling really depressed, I have had to huge cysts, one on the side of my face and another on my lower back. I would like to know is there another option then (Marvelon)? Is there a lighter type of pill that will not affect me so badly?
What would you recomend?

Thank you for your time.

Regards

Trish
Answer 435 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you are still having problems with acne ( I presume this is what the cysts are), you could try Diane 35.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19971 votes
Vote